# SDR SWAA2015051139506

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 36,159 hours, 21,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE INADVERTENTLY FELL OUT OF CASE.  REINSTALLED SLIDE ASSEMBLY IAW MT.
